# SDR USAA951023

- Difficulty date: August 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N418US
- Make and model: Boeing 737401
- Aircraft serial: 23985
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track Assy
- Condition: Cracked
- Location: Bs 520
- Part time: 19,449 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING A Q6-CHECK INSPECTION, FOUND BY EDDY CURRENT A 1.8 INCH CRACK LOCATED AT STATION 520, CENTERED AT LBL 45.5.  INSTALLED TUB FITTING AND TRACK ASSY KIT 65C3468827.  (M)
